The vast development of the techniques in both the quantum calculus and the post-quantum calculus leads to a significant increase in activities in approximation theory due to applications in computational science and engineering. Herein, we introduce (p, q)-Picard and (p, q)-Gauss–Weierstrass integral operators in terms of the (p, q)-Gamma integral. We give a general formula for the monomials under both (p, q)-Picard and (p, q)-Gauss–Weierstrass operators as well as some special cases. We discuss the uniform convergence properties of them. We show that both operators have optimal global smoothness preservation property via usual modulus of continuity. Finally, we establish the rate of approximation using the weighted modulus of smoothness. Depending on the choices of parameters p and q in the integrals, we are able to obtain better error estimation than classical ones.
(p, q)-Picard integral operator (p, q)-Gauss–Weierstrass integral operator Uniform convergence Global smoothness
Mathematics Subject Classification
41A17 41A25 41A35 30E10 30C45 41A65
This is a preview of subscription content, log in to check access.
We are thankful to the anonymous referees for their valuable comments to improve the quality of the article.
Milovanović, G.V., Gupta, V., Malik, N.: (p, q)-Beta functions and applications in approximation. Boletín de la Sociedad Matemática Mexicana 24(1), 219–237 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
Mursaleen, M., Ansari, K.J., Khan, A.: On \((p, q)\)-analogue of Bernstein operators. Appl. Math. Comput. 266, 874–882 (2015)MathSciNetzbMATHGoogle Scholar
Mursaleen, M., Ansari, K.J., Khan, A.: Some approximation results by \((p, q)\)-analogue of Bernstein–Stancu operators. Appl. Math. Comput. 264, 392–402 (2015)MathSciNetzbMATHGoogle Scholar
Mursaleen, M., Nasiruzzaman, M., Khan, A., Ansari, K.J.: Some approximation results on Bleimann–Butzer–Hahn operators defined by \((p, q)\)-integers. Filomat 30(3), 639–648 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
Örkcü, M., Doğru, O.: Weighted statistical approximation by Kantorovich type q-Szász–Mirakjan operators. Appl. Math. Comput. 217(20), 7913–7919 (2011)MathSciNetzbMATHGoogle Scholar